# SDR RAAA98E9025

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 3 CHECK PER CARD 42.03.78, FOUND NR 3 NACELLE I/B SKIN CRACKED, APPROX .75 IN, AT NAC STA -30, NAC WL -8.  REPAIRED PER SRM 54-2-1.  M-54 NR 215.
